# SDR 20000802SH007

- Difficulty date: June 21, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 5755 · Spoilers
- Part: Housing
- Part number: 654494713
- Condition: Cracked
- Location: Spoiler
- Part time: 24,060 hours
- Component: Spoiler Lock Act, Boeing
- Component part number: 654485113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOUSING HAD A BROKEN BEARING LUG.  POSSIBLE CAUSE:  FATIGUE, OVERSTRESSED.  (X)
